Toggle Main Menu Toggle Search

Open Access padlockePrints

The Feller diffusion, filter rules and abnormal stock returns

Lookup NU author(s): Dr Xiaojing Song


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Docherty P, Dong YZ, Song XJ, Tippett M

Publication type: Article

Publication status: Published

Journal: European Journal of Finance

Year: 2018

Volume: 24

Issue: 5

Pages: 426-438

Online publication date: 05/04/2017

Acceptance date: 08/03/2017

ISSN (print): 1351-847X

ISSN (electronic): 1466-4364

Publisher: Taylor & Francis


DOI: 10.1080/1351847X.2017.1309328


Altmetrics provided by Altmetric